Show simple item record

dc.contributor.author
Milman, Vitali
dc.contributor.author
Wagner, Roy
dc.contributor.editor
Ball, Keith M.
dc.contributor.editor
Milman, Vitali
dc.date.accessioned
2017-10-23T13:08:25Z
dc.date.available
2017-06-12T14:30:31Z
dc.date.available
2017-08-21T11:33:24Z
dc.date.available
2017-09-12T09:06:43Z
dc.date.available
2017-10-23T13:08:25Z
dc.date.issued
1999-04
dc.identifier.isbn
978-0-521-64259-0
en_US
dc.identifier.isbn
978-0-521-15564-9
en_US
dc.identifier.isbn
0-521-64259-0
en_US
dc.identifier.uri
http://hdl.handle.net/20.500.11850/121674
dc.identifier.doi
10.3929/ethz-b-000121674
dc.description.abstract
The goal of this note is to introduce new classes of operator ideals, and, moreover, a new way of constructing such classes through an application to operators of the asymptotic structure recently introduced by Maurey, Milman, and Tomczak-Jaegermann in Op. Th. Adv. Appl. 77 (1995), 149–175
en_US
dc.format
application/pdf
dc.language.iso
en
en_US
dc.publisher
Cambridge University Press
en_US
dc.rights.uri
http://rightsstatements.org/page/InC-NC/1.0/
dc.title
Asymptotic versions for operators and operator ideals
en_US
dc.type
Book Chapter
dc.rights.license
In Copyright - Non-Commercial Use Permitted
ethz.book.title
Convex Geometric Analysis
en_US
ethz.journal.title
Mathematical Sciences Research Institute Publications
ethz.journal.volume
34
en_US
ethz.pages.start
165
en_US
ethz.pages.end
179
en_US
ethz.version.deposit
publishedVersion
en_US
ethz.identifier.nebis
002049209
ethz.publication.place
Cambridge
en_US
ethz.publication.status
published
en_US
ethz.leitzahl
ETH Zürich::00002 - ETH Zürich::00012 - Lehre und Forschung::00007 - Departemente::02045 - Dep. Geistes-, Sozial- u. Staatswiss. / Dep. of Humanities, Social and Pol.Sc.::09591 - Wagner, Roy / Wagner, Roy
en_US
ethz.leitzahl.certified
ETH Zürich::00002 - ETH Zürich::00012 - Lehre und Forschung::00007 - Departemente::02045 - Dep. Geistes-, Sozial- u. Staatswiss. / Dep. of Humanities, Social and Pol.Sc.::09591 - Wagner, Roy / Wagner, Roy
ethz.identifier.url
http://library.msri.org/books/Book34/index.html
ethz.date.deposited
2017-06-12T14:36:16Z
ethz.source
ECIT
ethz.identifier.importid
imp593654cb5140497638
ethz.ecitpid
pub:183792
ethz.eth
yes
en_US
ethz.availability
Open access
en_US
ethz.rosetta.installDate
2017-07-15T04:26:35Z
ethz.rosetta.lastUpdated
2020-02-15T08:15:29Z
ethz.rosetta.versionExported
true
ethz.COinS
ctx_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:journal&rft.atitle=Asymptotic%20versions%20for%20operators%20and%20operator%20ideals&rft.jtitle=Mathematical%20Sciences%20Research%20Institute%20Publications&rft.date=1999-04&rft.volume=34&rft.spage=165&rft.epage=179&rft.au=Milman,%20Vitali&Wagner,%20Roy&rft.isbn=978-0-521-64259-0&978-0-521-15564-9&0-521-64259-0&rft.genre=bookitem&rft_id=info:doi/978-0-521-64259-0&info:doi/978-0-521-15564-9&info:doi/0-521-64259-0&rft.btitle=Convex%20Geometric%20Analysis
 Search via swisscovery

Files in this item

Thumbnail

Publication type

Show simple item record